L. Alvarez and J. Keppo, The impact of delivery lags on irreversible investment under uncertainty, European Journal of Operational Research, vol.136, issue.1, pp.173-180, 2002.
DOI : 10.1016/S0377-2217(01)00057-1

A. Ang, D. Papanikolaou, and M. Westerfield, Portfolio Choice with Illiquid Assets, 2011.
DOI : 10.2139/ssrn.1697784

M. Arisawa, A remark on the definitions of viscosity solutions for the integro-differential equations with L??vy operators, Journal de Math??matiques Pures et Appliqu??es, vol.89, issue.6, pp.567-574, 2008.
DOI : 10.1016/j.matpur.2008.02.005

V. Bally and G. Pagès, Error analysis of the optimal quantization algorithm for obstacle problems, Stochastic Processes and their Applications, vol.106, issue.1, pp.1-40, 2003.
DOI : 10.1016/S0304-4149(03)00026-7

URL : https://hal.archives-ouvertes.fr/hal-00103987

V. Bally and G. Pagès, A quantization algorithm for solving multidimensional discrete-time optimal stopping problems, Bernoulli, vol.9, issue.6, pp.1003-1049, 2003.
DOI : 10.3150/bj/1072215199

URL : https://hal.archives-ouvertes.fr/hal-00104798

V. Bally and D. Talay, The law of the Euler scheme for stochastic differential equations, Probabillity Theory and Related Fields, pp.43-60, 1996.
DOI : 10.1007/BF01303802

URL : https://hal.archives-ouvertes.fr/inria-00074427

P. Bank and D. Baum, Hedging and Portfolio Optimization in Financial Markets with a Large Trader, Mathematical Finance, vol.14, issue.1, pp.1-18, 2004.
DOI : 10.1111/j.0960-1627.2004.00179.x

E. Bayraktar and B. Ludkovski, OPTIMAL TRADE EXECUTION IN ILLIQUID MARKETS, Mathematical Finance, vol.34, issue.3, pp.681-701, 2010.
DOI : 10.1111/j.1467-9965.2010.00446.x

URL : http://arxiv.org/abs/0902.2516

D. Bertsekas and S. Shreve, Stochastic optimal control: the discrete-time case, 0199.

B. Bouchard, I. Ekeland, and N. Touzi, On the Malliavin approach to Monte Carlo approximation of conditional expectations, Finance and Stochastics, vol.8, issue.1, pp.45-71, 2004.
DOI : 10.1007/s00780-003-0109-0

URL : https://hal.archives-ouvertes.fr/hal-00101982

B. Bruder and H. Pham, Impulse control problem on finite horizon with execution delay, Stochastic Processes and their Applications, pp.1436-1469, 2007.
DOI : 10.1016/j.spa.2008.07.007

URL : https://hal.archives-ouvertes.fr/hal-00392640

R. Carmona and M. Ludkovski, Pricing Asset Scheduling Flexibility using Optimal Switching, Applied Mathematical Finance, vol.14, issue.5-6, pp.405-447, 2008.
DOI : 10.1137/S036301290038111X

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

J. F. Chassagneux, R. Elie, and I. Kharroubi, Discrete-time approximation of multidimensional BSDEs with oblique reflections, The Annals of Applied Probability, vol.22, issue.3, 2010.
DOI : 10.1214/11-AAP771

URL : https://hal.archives-ouvertes.fr/hal-00475628

U. Cetin, R. Jarrow, and P. Protter, Liquidity risk and arbitrage pricing theory, Finance and Stochastics, vol.8, issue.3, pp.311-341, 2004.
DOI : 10.1007/s00780-004-0123-x

E. Clément, D. Lamberton, and P. Protter, An analysis of a least squares regression method for American option pricing, Finance and Stochastics, vol.6, issue.4, pp.449-471, 2002.
DOI : 10.1007/s007800200071

M. Crandall, H. Ishii, and P. L. Lions, user's guide to viscosity solutions\\ of second order\\ partial differential equations, Bulletin of the American Mathematical Society, vol.27, issue.1, pp.1-67, 1992.
DOI : 10.1090/S0273-0979-1992-00266-5

A. Cretarola, F. Gozzi, H. Pham, and P. Tankov, Optimal consumption policies in illiquid markets, Finance and Stochastics, vol.5, issue.1, pp.85-115, 2011.
DOI : 10.1007/s00780-010-0123-y

URL : https://hal.archives-ouvertes.fr/hal-00564205

J. Cvitanic, R. Liptser, and B. Rozovskii, A filtering approach to tracking volatility from prices observed at random times, The Annals of Applied Probability, vol.16, issue.3, pp.1633-1652, 2006.
DOI : 10.1214/105051606000000222

M. Davis and A. Norman, Portfolio Selection with Transaction Costs, Mathematics of Operations Research, vol.15, issue.4, pp.676-713, 1990.
DOI : 10.1287/moor.15.4.676

D. Giacinto, M. Federico, S. Gozzi, and F. , Pension funds with a minimum guarantee: a stochastic control approach, Finance and Stochastics, vol.32, issue.2, pp.297-342, 2011.
DOI : 10.1007/s00780-010-0127-7

P. Diesinger, H. Kraft, and F. Seifried, Asset allocation and liquidity breakdowns: what if your broker does not answer the phone?, 2009.

B. Djehiche, S. Hamadène, and A. Popier, A Finite Horizon Optimal Multiple Switching Problem, SIAM Journal on Control and Optimization, vol.48, issue.4, pp.2751-2770, 2009.
DOI : 10.1137/070697641

E. Edoli and W. Runggaldier, On optimal investment in a reinsurance context with a point process market model, Insurance: Mathematics and Economics, vol.47, issue.3, pp.315-326
DOI : 10.1016/j.insmatheco.2010.07.006

R. Frey and W. Runggaldier, A NONLINEAR FILTERING APPROACH TO VOLATILITY ESTIMATION WITH A VIEW TOWARDS HIGH FREQUENCY DATA, International Journal of Theoretical and Applied Finance, vol.04, issue.02, pp.199-210, 2001.
DOI : 10.1142/S021902490100095X

R. Frey, A. Gabih, and R. Wunderlich, Portfolio Optimization under Partial Information with Expert Opinions, International Journal of Theoretical and Applied Finance, 2011.

P. Gassiat, F. Gozzi, and H. Pham, Investment/Consumption Problem in Illiquid Markets with Regime-Switching, SIAM Journal on Control and Optimization, vol.52, issue.3, 2011.
DOI : 10.1137/120876976

URL : https://hal.archives-ouvertes.fr/hal-01021272

P. Gassiat, I. Kharroubi, and H. Pham, Time discretization and quantization methods for optimal multiple switching problem, Stochastic Processes and their Applications, vol.122, issue.5, 2011.
DOI : 10.1016/j.spa.2012.02.008

URL : https://hal.archives-ouvertes.fr/hal-00714224

P. Gassiat, H. Pham, and M. Sirbu, OPTIMAL INVESTMENT ON FINITE HORIZON WITH RANDOM DISCRETE ORDER FLOW IN ILLIQUID MARKETS, International Journal of Theoretical and Applied Finance, vol.14, issue.01, pp.17-40, 2010.
DOI : 10.1142/S0219024911006243

URL : https://hal.archives-ouvertes.fr/hal-00403881

F. Gozzi, A. Swiech, and X. Y. Zhou, A corrected proof of the stochastic verification theorem within the framework of viscosity solutions, SIAM J. Control Optim, vol.43, 2005.

F. Gozzi, A. Swiech, and X. Y. Zhou, Erratum: "A Corrected Proof of the Stochastic Verification Theorem within the Framework of Viscosity Solutions", SIAM Journal on Control and Optimization, vol.48, issue.6, pp.4177-4179, 2010.
DOI : 10.1137/090775567

S. Hamadène and M. Jeanblanc, On the Starting and Stopping Problem: Application in Reversible Investments, Mathematics of Operations Research, vol.32, issue.1, pp.182-192, 2007.
DOI : 10.1287/moor.1060.0228

S. Hamadène and J. Zhang, Switching problem and related system of reflected BSDEs, Stochastic Processes and their Applications, pp.403-426, 2010.

Y. Hu and S. Tang, Multi-dimensional BSDE with oblique reflection and optimal switching, Probability Theory and Related Fields, pp.89-121, 2010.
DOI : 10.1007/s00440-009-0202-1

URL : https://hal.archives-ouvertes.fr/hal-00158569

J. Jacod and A. Shiryaev, Limit theorems for stochastic processes, 2003.
DOI : 10.1007/978-3-662-02514-7

E. Jouini and H. Kallal, Martingales and Arbitrage in Securities Markets with Transaction Costs, Journal of Economic Theory, vol.66, issue.1, pp.178-197, 1995.
DOI : 10.1006/jeth.1995.1037

DOI : 10.1111/j.1467-9965.2011.00511.x

O. Kallenberg, Foundations of modern probability, Probability and its Applications, 2002.
DOI : 10.1007/978-1-4757-4015-8

I. Karatzas and S. Shreve, Brownian motion and stochastic calculus, 1988.
DOI : 10.1007/978-1-4612-0949-2

H. Keller, Numerical methods for two-point boundary-value problems, 1992.

P. Kloeden and E. Platen, Numerical solution of stochastic differential equations, 1999.

O. Ladyzhenskaya and N. Uralseva, Linear and quasilinear elliptic equations, Academic press, 1968.

D. Lamberton, Brownian Optimal Stopping and Random Walks, Applied Mathematics and Optimization, vol.45, issue.3, pp.283-324, 2002.
DOI : 10.1007/s00245-001-0033-7

URL : https://hal.archives-ouvertes.fr/hal-00693616

H. Leland, Option Pricing and Replication with Transactions Costs, The Journal of Finance, vol.7, issue.5, pp.1283-1301, 1985.
DOI : 10.1111/j.1540-6261.1985.tb02383.x

P. L. Lions and H. Régnier, Calcul des prix et des sensibilite´s d'une option américaine par une méthode de Monte Carlo, 2002.

F. Longstaff, Asset Pricing in Markets with Illiquid Assets, SSRN Electronic Journal, 2005.
DOI : 10.2139/ssrn.687298

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Ludkovski and H. Min, Illiquidity effects in optimal consumption-investment problems, pp.1004-1489, 2010.

L. Vath, V. Mnif, M. , and H. Pham, A model of optimal portfolio selection under liquidity risk and price impact, Finance and Stochastics, vol.11, issue.1, pp.51-90, 2007.
DOI : 10.1007/s00780-006-0025-1

URL : https://hal.archives-ouvertes.fr/hal-00011190

L. Vath, V. , and H. Pham, Explicit Solution to an Optimal Switching Problem in the Two???Regime Case, SIAM Journal on Control and Optimization, vol.46, issue.2, pp.395-426, 2007.
DOI : 10.1137/050638783

URL : https://hal.archives-ouvertes.fr/hal-00270392

S. Maroso, Analyse numérique de problèmes de contrôle stochastique, 2005.

K. Matsumoto, Optimal portfolio of low liquid assets with a log-utility function, Finance and Stochastics, vol.10, issue.1, pp.121-145, 2006.
DOI : 10.1007/s00780-005-0172-9

R. Merton, Optimum consumption and portfolio rules in a continuous-time model, Journal of Economic Theory, vol.3, issue.4, pp.373-413, 1971.
DOI : 10.1016/0022-0531(71)90038-X

M. Olteanu, Modèles à changements de régime, applications aux données financières, thèse de l, 2006.

B. Øksendal and A. Sulem, Optimal Stochastic Impulse Control with Delayed Reaction, Applied Mathematics and Optimization, vol.8, issue.2, pp.243-255, 2008.
DOI : 10.1007/s00245-007-9034-5

G. Pagès, H. Pham, and J. Printems, Optimal quantization methods and applications to numerical problems in finance", Handbook of computational and numerical methods in finance, 2004.

G. Pagès, H. Pham, and J. Printems, AN OPTIMAL MARKOVIAN QUANTIZATION ALGORITHM FOR MULTI-DIMENSIONAL STOCHASTIC CONTROL PROBLEMS, Stochastics and Dynamics, vol.04, issue.04, pp.501-545, 2004.
DOI : 10.1142/S0219493704001231

E. Pardoux, Filtrage nonlinéaire et EDPS associées, Lect. Notes in Maths, vol.1464, pp.67-163, 1989.

H. Pham, Continuous time stochastic control and optimization with financial applications , Series SMAP, 2009.
DOI : 10.1007/978-3-540-89500-8

H. Pham and P. Tankov, A MODEL OF OPTIMAL CONSUMPTION UNDER LIQUIDITY RISK WITH RANDOM TRADING TIMES, Mathematical Finance, vol.33, issue.4, pp.613-627, 2008.
DOI : 10.1111/j.1467-9965.2008.00350.x

URL : https://hal.archives-ouvertes.fr/hal-00330442

H. Pham and P. Tankov, A Coupled System of Integrodifferential Equations Arising in Liquidity Risk Model, Applied Mathematics and Optimization, vol.33, issue.2, pp.147-173, 2009.
DOI : 10.1007/s00245-008-9046-9

URL : https://hal.archives-ouvertes.fr/hal-00401893

T. Pirvu and H. Zhang, On investment-consumption with regime switching, pp.1107-1895, 2011.

C. Rogers, The relaxed investor and parameter uncertainty, Finance and Stochastics, vol.5, issue.2, pp.131-154, 2001.
DOI : 10.1007/PL00013532

C. Rogers and O. Zane, A Simple Model of Liquidity Effects, Advances in Finance and Stochastics: Essays in Honour of Dieter Sondermann, pp.161-176, 2002.
DOI : 10.1007/978-3-662-04790-3_9

A. Schied and T. Schöneborn, Risk aversion and the dynamics of optimal liquidation strategies in??illiquid markets, Finance and Stochastics, vol.5, issue.2, pp.181-204, 2009.
DOI : 10.1007/s00780-008-0082-8

E. Schwartz and C. Tebaldi, Illiquid assets and optimal portfolio choice, 2006.
DOI : 10.3386/w12633

L. R. Sotomayor and A. Cadenillas, EXPLICIT SOLUTIONS OF CONSUMPTION-INVESTMENT PROBLEMS IN FINANCIAL MARKETS WITH REGIME SWITCHING, Mathematical Finance, vol.42, issue.4, pp.251-279, 2009.
DOI : 10.1111/j.1467-9965.2009.00366.x

A. Subramanian and R. Jarrow, The Liquidity Discount, Mathematical Finance, vol.11, issue.4, pp.447-474, 2001.
DOI : 10.1111/1467-9965.00124

J. Yong and X. Y. Zhou, Stochastic controls, Hamiltonian systems and HJB equations, 1999.

T. Zariphopoulou, Investment-Consumption Models with Transaction Fees and Markov-Chain Parameters, SIAM Journal on Control and Optimization, vol.30, issue.3, pp.613-636, 1992.
DOI : 10.1137/0330035